# SDR DHL2005747003

- Difficulty date: December 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Loose
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS WERE RETRACTED TO 0 THE AMBER LE FLAPS LIGHT ILLUMINATED ON FWD PANEL SO PANEL READ NR5 LE FLAP IN TRANSIT ABNORMAL PROCEDURE COMPLETE PROBLEM REMAINED.  FOUND CONNECTOR LOOSE FOR SWITCH CLEANED, RESECURED SWITCH CONNECTOR PLUG RAN FLAPS OPS CK NML IAW M/M 27-82-0. DEFERRED IAW MEL 27-6 CAT C CNTRL NR23651 PLACARD INSTALLED.  GREEN L/E INTRANSIT LIGHT WILL NOT TEST.  REF DMI NR23651. REPLACED LIGHT ASSY, P/N 10-61803-80 IAW M/M  33-10-51, GROUND CHECKS NML.THIS CLEARS DMI NR23651.
